MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYRINGE,LUER LOCK,STERILE,5ML,PUMPC

MEDLINE INDUSTRIES, LP; DBD-SYRINGE,LUER LOCK,STERILE,5ML,PUMPC
Catalog Number SYR105010PC
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on 12/19/2024 they were drawing up a "clear fluid" when a "black flake was identified" inside the syringe.The customer reported the particulate was identified prior to use on a patient and there was no patient involvement.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on 12/19/2024 they were drawing up a "clear fluid" when a "black flake was identified" inside the syringe.

Common Device Name
DBD-SYRINGE,LUER LOCK,STERILE,5ML,PUMPC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21154211
Report Number1417592-2025-00029
Device Sequence Number9134916
Product Code FMF
UDI-Device Identifier10193489181678
UDI-Public10193489181678
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSYR105010PC
Device Lot Number89723030002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown